# SDR 00FDEA00499

- Difficulty date: July 28, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON LOWER CHORD BS 1148 FLOORBEAM LBL 1 - 3, 10, 21, 29, WL 200.  *S/D*  ACCOMPLISHED PER FEDEX EA 7-5310-52128.  OUT OF LIMITS PER FEDEX 53-10-1.
